MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK SMARTSYNC BASE; ANALYZER, PACEMAKER GENERATOR FUNCTION

MEDTRONIC, INC. CARELINK SMARTSYNC BASE; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Codes Signal Artifact/Noise (1036); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the data/database found the customer comment of the mobile programmer displayed noise on the atrial lead was confirmed.It was also determined that the telemetry connection was lost.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the mobile programmer displayed noise on the atrial lead.Troubleshooting steps were advised.No patient complications have been reported as a result of this event.Upon analysis it was noted that there was a loss of telemetry connection.

Brand Name
CARELINK SMARTSYNC BASE
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21362255
Report Number2182208-2025-00671
Device Sequence Number8518963
Product Code DTC
UDI-Device Identifier00643169957657
UDI-Public00643169957657
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown